3-5 juil. 2013 Villeneuve d'Ascq (Lille) (France)

Programme

mercredi 3 juillet 2013
08:00
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
21:00
22:00
23:00
›8:30 (15min)
Accueil
Yves Demazeau & Philippe Mathieu
›9:00 (1h30)
›10:30 (30min)
›11:00 (1h30)
›12:30 (2h)
›14:30 (1h)
›15:30 (30min)
›16:00 (1h)
›17:00 (2h)
AG
›20:00 (3h55)
Session
Discours
Logistique
Pause
Sortie
Personnes connectées : 1